# SDR DHL9970159D

- Difficulty date: March 26, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N701DH
- Make and model: Boeing 727-30C
- Aircraft serial: 19011
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Corroded
- Location: Bs 870
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT D-CHECK, RIGHT HAND SECTION 46 STA 870 HAS CORROSION BETWEEN APU PNEUMATIC DUCT AND HYD LINES.  CUT OUT DAMAGED AREA, INSTALLED DOUBLER REPAIR PER SRM 53-10-9, 14 X 10.
